A member asked:

I was put on celexa and vistaril (hydroxyzine) for depression almost 2 wks ago but it makes me extremely tired sleepy and hungry.. is this normal?

A doctor has provided 1 answer
Dr. Pacita David answered

Specializes in Psychiatry

Yes: Celexa can potentially affect appetite and make one tired. Vistaril (hydroxyzine) can cause tiredness as well, but doesn't impact appetite directly. However, these side effects can be potentially addressed by adjustments in the dose amount and timing. Are you experiencing any benefit so far? Recommend discussing further with your doctor regarding options to improve tolerability. Hope this helps. All the best .

Answered 12/9/2017

1.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question